Open Access
Translator Disclaimer
1995 Standard generators for {$J\sb 3$}
Ibrahim A. I. Suleiman, Robert A. Wilson
Experiment. Math. 4(1): 11-18 (1995).

Abstract

We present a set of generators for the sporadic group $J_3$ designed to allow easily reproducible computations in the group. We also discuss the relationship between $J_3$ and $J_3{:}2$, and the maximal subgroups of these two groups.

Citation

Download Citation

Ibrahim A. I. Suleiman. Robert A. Wilson. "Standard generators for {$J\sb 3$}." Experiment. Math. 4 (1) 11 - 18, 1995.

Information

Published: 1995
First available in Project Euclid: 3 September 2003

zbMATH: 0852.20027
MathSciNet: MR1359414

Subjects:
Primary: 20D08
Secondary: 20F05

Rights: Copyright © 1995 A K Peters, Ltd.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.4 • No. 1 • 1995
Back to Top